Open Access Open Access  Restricted Access Subscription Access

Triple Dirichlet Average of M- Function and Fractional Derivative

Manoj Sharma, Kiran Sharma, Susheel Dhanelia

Abstract


Abstract

The aim of present paper is to establish some results of triple Dirichlet average of  function, using fractional derivative.

Keywords: Dirichlet average,  function fractional derivative and Fractional calculus operators

Cite this Article

Manoj Sharma,Kiran Sharma, Susheel Dhanelia. Triple Dirichlet Average of M- Function and Fractional Derivative. Research & Reviews: Discrete Mathematical Structures. 2017; 4(2): 21–25p.


Full Text:

PDF

Refbacks

  • There are currently no refbacks.